# SDR SWAA2024072309899

- Difficulty date: July 6, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 33,287 hours, 15,988 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE #1 ENGINE INBD FAN COWL; THE LARGE SUPPORT BRACKET JUST AFT OF DOOR 414AR IS CRACKED.<[01] #1 ENGINE INBD FAN COWL IS BEING REPLACED ON FAULT # TTG8Q00S5HPA LINE 49
